| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the claim# (b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2024 a 12.6mm, vticm5_12.6, -11.0/2.00/071 (sphere/cylinder/axis), implantable collamer lens tore/broke during injection/delivery into the left eye (os).There was no patient injury.Intraoperatively the lens was removed.The cause of the event was reported as unknown, the reporter stated " i see a large tear when i inject the iol in ac".Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
(b)(4).